# SDR AWXA200400332

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,767 hours, 21,002 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: W581
- Condition: Out Of Tolerance
- Location: Zone 122
- Part time: 46,763 hours, 21,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PHX - BRAKES - FLT 0576 - FLIGHT CREW REPORTED EMERGENCY MANUAL BRAKE PRESSURE WAS 200 ON LEFT, 500 ON RIGHT SIDE.  MAINTENANCE REMOVED AND REPLACED RIGHT BRAKE CONTROL MASTER CYLINDER (2626GM) IAW AMM 32-43-12-04, OPERATIONAL CHECK WAS GOOD.
